# SDR 2006FA0000214

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: General aviation
- Aircraft: N430SA
- Make and model: Cessna 650
- Aircraft serial: 6507041
- Aircraft time: 6,269 hours, 2,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143809
- Part serial: 98238H5492
- Condition: Cracked
- Location: Cockpit
- Part time: 6,269 hours, 2,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S GLASS WINDSHIELD SHOWED SIGNS OF OVERHEATING AT UPPER CENTER EDGE CAUSING COMPLETE CRACKING OF WINDSHIELD IN A SPIDER WEB FASHION.  THE WINDSHIELD REMAINED STRUCTURALLY SOUND AND THE AIRCRAFT WAS ABLE TO LAND WITHOUT INCIDENT.
